# SDR 2007UALA01770

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 41,367 hours, 30,070 cycles
- Engine: Ge CFM56*
- Engine time: 33,201 hours, 21,511 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH ENGINE VIBRATION INDICATION, BOTH ENGINES.  LEVELS DO NOT CHANGE W-THROTTLE.  REPLACED AVM REF MM 77-31- 04 DUE TO NO TEST, RAN BOTH ENGINES AT VARIOUS POWER SETTINGS: NO ABNORMAL INDICATIONS. NO DEFECTS NOTED.   CAN NOT CONFIRM CUSTOMER COMPLAINT. NO FAULT FOUND. UNIT PASSED TEST PROCEDURES IAW COMPONENT MAINTENANCE MANUAL (CMM) 77-30-25,REV 3.
